# SDR UALA2013040102091

- Difficulty date: March 30, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 43,776 hours, 17,925 cycles
- Engine: Iae V2522A5
- System (JASC): 2540 · Lavatories
- Part: Shroud
- Condition: Cracked
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SHROUD IN FWD LAV HAS 6-8 INCH CRACK IN IT.  REMOVED AND INSTALLED SERVICEABLE TOILET SHROUD.  SECURED DOWN AND INSTALLED NEW SECURITY SEAL.  OK FOR SERVICE.
